# SDR JR2R20160913436

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Aircraft time: 66,335 hours, 42,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591007212
- Condition: Corroded
- Location: Bs 110-130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 30 CORRODED. FABRICATED REPLACEMENT LONGERON IAW SRM 51-10-4 PARA 2 AND 51-10-2 FIG 9.
